MathSciNet Relay Station
MathSciNet bibliographic data
MR1654427 35Q99 (34K15 35K57 70K99 73D99)
Cahn, John W.; Mallet-Paret, John; Van Vleck, Erik S. Traveling wave solutions for systems of ODEs on a two-dimensional spatial lattice. SIAM J. Appl. Math. 59 (1999), no. 2, 455–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement